# SDR DXTA2023091194900

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N747QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20711
- Aircraft time: 6,749 hours, 3,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR IS DIFFICULT TO CLOSE. GAINED ACCESS TO THE A/C, PERFORMED GVI OF THE MAIN ENTRY DOOR CLOSED, NO DEFECTS NOTED. PERFORMED GVI OF THE MAIN ENTRY DOOR AND THE STRUCTURE AROUND IT WITH THE DOOR OPEN, NO DEFECTS NOTED. PERFORMED MULTIPLE OPERATIONAL CHECKS OF THE MAIN ENTRY DOOR CLOSING AND OPENING. NO DEFECTS NTOED AT THIS TIME. ALL WORK PERFORMED I/A/W CL350 AMM 52-11-00. A/C BACK TO ORIGINAL CONFIGURATION.
